# SDR REXA2012091301094

- Difficulty date: August 9, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 17,919 hours, 15,310 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL NR 5 CORRODED.  REPAIRED IAW BOMBARDIER REO 601R-53-00-005.
